# SDR QXEA200701086

- Difficulty date: June 28, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 18,546 hours, 27,047 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - THE TOP CENTER CARGO DOOR SKIN HAS A GOUGE 3.5" LONG FROM THE EDGE DOWN.  REPAIRED IAW RD8/4-52-029.
